# SDR NACA2023110400002

- Difficulty date: November 4, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,553 hours, 18,732 cycles
- Engine: Pwa PW4060
- Engine time: 23 hours, 13 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT LEFT ENGINE VIB INDICATION .5 TO 5.0 VERY QUICKLY, NO VIBRATION FELT AND IN CRUISE VIBE STAYS AT .4 NO CHANGE. TS PER FIM 77-31-00 FT 803 AND BITE DID NOT SHOW ANY FAULTS, PERFORMED FIM FT 808 AND FOUND LOOSE CABLES, RESECURED CABLES PER FIM 77-31 FT 808
